Login
New user?
Applied Mathematics & Information Sciences
An International Journal
AMIS Home
Aim and Scope
For Reviewers
For Authors
Editorial Board
Publication Ethics
Author Self-Archiving
Processing Charges
Special Issues
Submit an Article
Content
Forthcoming Papers
Subscription
Content
Volumes
>
Volume 19
>
No. 5
On Commutativity of Rings and Banach Algebras with Homoderivations
PP: 1109-1112
doi:10.18576/amis/190511
Author(s)
Aziza Gouda
,
K. A. Dib
,
A. M. Hassanien
,
H. M. Rezk
,
H. Nabiel
,
Abstract
By imposing specific algebraic conditions on homoderivations, this research explores their role in promoting commutativity within prime rings and Banach algebras.
Home
About us
News
Journals
Conferences
Contact us
Copyright
naturalspublishing.com
.
All Rights Reserved